# SDR CALA2025102410475

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 63,816 hours, 23,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT IS OUT EMERGENCY EXIT DOOR ROW 20FED. REMOVED AND REPLACED WINDOW LIGHT ASSEMBLY AT EXIT ROW 20 FED IAW AMM 33-21-01. OPS CHECK GOOD.PARTS USED: 29-3321-3-0158, QTY :1
